# SDR UIEA2020031300429

- Difficulty date: March 10, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36132
- Aircraft time: 42,137 hours, 8,602 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 856920
- Part serial: S843
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR TILT/DOOR MESSAGE ON CLIMB OUT. CREW CONTINUED FLIGHT WITH GEAR DOWN FROM KKJ TO NRT.(  LANDING GEAR PROX SENSORS CONDITION CHECK OK. REMOVED AND REPLACED PSEU AND DAMAGED / HYD LINE ON LH BLG TILT ACTUATOR. THEN PSEU SYSTEM GROUND TEST PASSED. NO CMC FAULT MSG. NO EICAS MSG, IAW AMM TASK 32-09-03-404-0058 TASK 32-09-03-745-019.  )
